# SDR DHL9872081D

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, PREVIOUS REPAIR AT STA 950D TO 950E STR 25 RT TO STR 26 RT FOR SRM COMPLIANCE.  REMOVED AND INSTALLED DOUBLER REPAIR PER AVITAS EO 98PMSI241D-5, 15 BY 16.5, N/R 3662.
